MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak was inconclusive because no sample was returned for evaluation.Based on the description of the reported event, possible contributing factors include sharp instrument contact, tensile damage and material fatigue; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.No further action is required because the reported event could not be related to a deficiency in product manufacture or deficiency while under correct product use.A lot history review (lhr) of recu2204 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that after what appeared to be a successful insertion, the picc was flushed and aspirated, when they noticed a lot of air bubbles in the syringe (likely indicating an air leak or hole somewhere in the line).They opened a new kit, replaced the catheter and it was stated everything functioned normally with the second device.

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK TLS TECHNOLOGY 5F MAXIMAL BARRIER TRAY WI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8028461
Report Number3006260740-2018-03063
Device Sequence Number1303189
Product Code LJS
UDI-Device Identifier00801741035760
UDI-Public(01)00801741035760
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9295108D
Device Lot NumberRECU2204
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1